T Nation

Jealousy and Anxiety on Tren E


#1

Has anyone taken Tren E and felt intense feelings of jealousy and anxiety? And if so, how long before you felt “normal” again?


#2

The only time I have used Trenbolone I used Trenbolone acetate. Two and a half weeks in I almost battered a guy for pulling out of his driveway and was anxious, moody and could not sleep at all. I dropped it straight away due to the stress of it.

Take away point is that if something is impacting you from a psychological perspective it is best to drop it IMO. Mental and physical health should come first before anything else in my opinion. If you drop it now it should clear within two weeks. I hope you make the right move.

I would recommend sticking to using other compounds personally, this is what I do.


#3

When was your last pin?


#4

I’ve never experienced that specific side but tren e takes me 5-6 days after last pin before other sides fade noticeably. Then again, I only ever take 200mg/wk so I’m out of the woods pretty quick when I stop.


#5

My last pin was on the last week of May. I was on for about 4 weeks.


#6

The more you take, the longer it takes to get out of your system, right?


#7

Reading that gave me some relieve. I’ve been acting strange and I think the Tren is the reason why. My last pin was during the last week of May but still feel “sensitive” and get “anxiety”. It’s getting annoying. I DID run it in large doses but nothing’s ever hit me THIS hard. Ever.


#8

I had blood work done about 3 weeks ago already. My E2 level was elevated. It was at a “49”. So I thought it was that that was making me act this way. But I’ve been on arimidex for about 2 weeks now and these feelings haven’t truly left. So either my estrogen is still elevated OR it’s definitely the tren… Either way, I HATE feeling like this. It’s annoying.


#9

Interesting. I followed your other thread in the TRT section with the suspicion that you were definitely not giving away full information of what you were actually taking. I hope you will rectify this by going back there and posting your full cycle so they can have accurate records for the benefit of future readers.


#10

That being said, I don’t know the legitimacy of the tren you acquired, but you might want to check your prolactin levels.


#11

Yeah, to be honest… I just felt so embarrassed. Being 23 and young, you tend to do stupid things. I thought I was Superman and took more then I was supposed to because “What’s the worst that can happen”? It’s COMPLETELY my fault. My biggest concern is causing what is making me act in this matter? High test levels, High estrogen, Clomid, or Tren? I posted blood test results in my first thread in the TRT section. And then led me to assume that it was the estrogen level. However, now I’m hearing it could have been the Tren that can cause and amplify feelings of anxiety and jealousy? Today I’m supposed to receiver more blood work from last week to see where I’m at. I don’t know if the arimidex has lowered my E2 levels low enough for me to be “normal” again and at this point, I’ll just wait for the results. Wouldn’t want to destroy my estrogen levels either and make things worse. Oh and thank you for your reply. It is greatly appreciated.


#12

Do you have an idea of where my “Prolactin” levels should probably be at?


#13

I just checked your bloodwork results. Your prolactin level is fine. Real tren does not cause it to rise.


#14

It would have cleared by now, what you are experiencing is either psychological or due to hormonal imbalances. Any chance you can post your full blood work?


#15

It can and it does in many individuals.


#16

Nope. That happens when e2 is not controlled.


#17

Yeah, due to half life if you take a lot more it will stay with you for longer, but it’s logarithmic right, so doubling the dose in theory will only extend active life by one half life interval. Sorry if that was too much nerd.


#18

I’ve found this to be true myself with my own blood work and side effects. I keep E2 locked down and tren does not cause my prolactin to rise. If anything it causes an annoyingly pronounced increase in libido.


#19

Yup. That’s why I wrote REAL tren since some products may be mixed with an aromatising compound that the AI dose did not account for or which causes prolactin to rise.


#20

Oh, okay. So I can definitely rule that out then. So judging from my blood work, it SHOULD be my elevated E2 levels… I’m expecting more blood work today. I’m actually awaiting their call to see if my levels have actually improved or not.